Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has vomiting, fatigue and looks pale. Had wisdom tooth removed. On Tylenol. Normal?

My daughter had 4 wisdom teeth removed 4 days ago...only local freezing...fairly quick procedure. Stitches on upper and lower right. She s had Tylenol 3 for 2 just taking reg Tylenol and ibuprophens. She thre up for 2 days after....and now She is experiencing extreme fatigue ...looking very pale. Doc did not prescribe any anti biotics...she is rinsing with salt water 3 times daily....should I be concerned that she is still feeling so unwell and extremely tired?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not panic.
Stop ibugesic....continue tynenol.
If there is no fever or localised inflammation antibiotics are not warranted.
Give her rest and lots of fluids.
If she has abdominal pain give her omeprazole.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor